Alert archive / Wyoming / Winter Storm Warnings in 2007
Winter Storm Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Nov 30, 2007, 3:00 PM MST. It took effect at Nov 30, 2007, 6:00 PM MST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:00 PM MST (22:00 UTC)
- In effect from
- Nov 30, 2007, 6:00 PM MST
- Expired
- Dec 1, 2007, 11:00 PM MST
- In force
- 29 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 302134 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MST FRI NOV 30 2007 ...A WEATHER DISTURBANCE EXPECTED TO PRODUCE SNOWFALL TONIGHT AND SATURDAY ACROSS THE MOUNTAINS... .A STORM SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND SATURDAY. SNOW WILL FALL ACROSS THE MOUNTAINS TONIGHT AND SPREAD ACROSS PARTS OF THE EASTERN PLAINS OF WYOMING SATURDAY. WYZ063-011100- /O.UPG.KCYS.WS.A.0006.071201T0100Z-071202T0100Z/ /O.NEW.KCYS.WS.W.0006.071201T0100Z-071202T0000Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 300 PM MST FRI NOV 30 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL INCREASE THIS EVENING AND CONTINUE FOR MUCH OF THE DAY SATURDAY. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ064-066-011100- /O.UPG.KCYS.WS.A.0006.071201T0100Z-071202T0100Z/ /O.NEW.KCYS.SN.Y.0012.071201T1200Z-071202T0000Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 300 PM MST FRI NOV 30 2007 ...SNOW ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW IS EXPECTED TO SPREAD ACROSS THE REGION LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 5 TO 8 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ059>062-067-011100- /O.NEW.KCYS.SN.Y.0012.071201T1200Z-071202T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...WHEATLAND...GUERNSEY 300 PM MST FRI NOV 30 2007 ...SNOW ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. SNOW IS EXPECTED TO SPREAD ACROSS THE REGION LATE TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ021-055-011100- /O.NEW.KCYS.WW.Y.0002.071201T1000Z-071201T1600Z/ MORRILL-CHEYENNE- INCLUDING THE CITIES OF...BRIDGEPORT...BAYARD...SIDNEY 300 PM MST FRI NOV 30 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 9 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST SATURDAY. AREAS OF FREEZING DRIZZLE OR LIGHT FREEZING RAIN ARE LIKELY LATER TONIGHT INTO SATURDAY MORNING ALONG WITH SOME SLEET OR LIGHT SNOW POSSIBLE AS WELL. NO SIGNIFICANT ICING IS EXPECTED AT THIS TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ EMANUEL
5 follow-up statements
000 WWUS45 KCYS 010359 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 859 PM MST FRI NOV 30 2007 ...A WEATHER DISTURBANCE WILL BRING WINTRY WEATHER TO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TONIGHT THROUGH TOMORROW... .A STORM SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND SATURDAY. SNOW WILL FALL ACROSS THE MOUNTAINS TONIGHT AND SPREAD ACROSS PARTS OF THE EASTERN PLAINS OF WYOMING SATURDAY. A WINTRY MIX CAN BE EXPECTED SOUTHEAST OF A LINE FROM CHEYENNE TO ALLIANCE. WYZ063-011200- /O.CON.KCYS.WS.W.0006.000000T0000Z-071202T0000Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 859 PM MST FRI NOV 30 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. SNOW WILL INCREASE IN INTENSITY THROUGH THE OVERNIGHT HOURS AND CONTINUE FOR MUCH OF THE DAY SATURDAY. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ001>003-WYZ068-011200- /O.EXB.KCYS.SN.Y.0012.071201T0900Z-071202T0000Z/ SIOUX-DAWES-BOX BUTTE-GOSHEN- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... TORRINGTON 859 PM MST FRI NOV 30 2007 ...SNOW ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. SNOW WILL SPREAD ACROSS THE REGION SHORTLY BEFORE SUNRISE AND WILL CONTINUE THROUGH SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY ACROSS THE NORTHERN NEBRASKA PANHANDLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ065-011200- /O.EXB.KCYS.SN.Y.0012.071201T0900Z-071202T0000Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 859 PM MST FRI NOV 30 2007 ...SNOW ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. SNOW WILL SPREAD INTO THE LARAMIE VALLEY BY MIDNIGHT AND WILL CONTINUE INTO SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ019-020-054-011200- /O.EXB.KCYS.WW.Y.0002.071201T0900Z-071201T1800Z/ SCOTTS BLUFF-BANNER-KIMBALL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... KIMBALL 859 PM MST FRI NOV 30 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY. AREAS OF FREEZING DRIZZLE OR LIGHT FREEZING RAIN WILL DEVELOP SHORTLY AFTER MIDNIGHT AND WILL CONTINUE THROUGH SATURDAY MORNING. THIS FREEZING PRECIPITATION WILL MIX WITH SLEET OR LIGHT SNOW AT TIMES OVERNIGHT AS WELL. NO SIGNIFICANT ICING IS EXPECTED AT THIS TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ069-070-011200- /O.EXB.KCYS.WW.Y.0002.071201T0900Z-071201T1800Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 859 PM MST FRI NOV 30 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY. AREAS OF SNOW WILL MIX WITH LIGHT FREEZING RAIN SHORTLY AFTER MIDNIGHT AND WILL CONTINUE THROUGH SATURDAY MORNING BEFORE TRANSITIONING COMPLETELY TO SNOW BY AROUND NOON. NO SIGNIFICANT ICING IS EXPECTED AT THIS TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ059-060-067-011200- /O.EXT.KCYS.SN.Y.0012.071201T0900Z-071202T0000Z/ CONVERSE-NIOBRARA-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY 859 PM MST FRI NOV 30 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. SNOW WILL SPREAD ACROSS THE REGION BEFORE SUNRISE AND WILL CONTINUE THROUGH SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ064-066-011200- /O.EXT.KCYS.SN.Y.0012.071201T0900Z-071202T0000Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 859 PM MST FRI NOV 30 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. SNOW WILL SPREAD ACROSS THE REGION SHORTLY AFTER MIDNIGHT AND WILL CONTINUE THROUGH SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 5 TO 9 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ061-062-011200- /O.EXT.KCYS.SN.Y.0012.071201T0400Z-071202T0000Z/ SOUTHWEST CARBON-NORTH CARBON- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW 859 PM MST FRI NOV 30 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 PM MST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST SATURDAY. SNOW WILL CONTINUE TO SPREAD AND INTENSIFY ACROSS LOWER ELEVATIONS OF CARBON COUNTY THROUGH THE OVERNIGHT HOURS AND WILL CONTINUE INTO SATURDAY AFTERNOON BEFORE TAPERING OFF. BY SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ021-055-011200- /O.EXT.KCYS.WW.Y.0002.071201T0900Z-071201T1800Z/ MORRILL-CHEYENNE- INCLUDING THE CITIES OF...BRIDGEPORT...BAYARD...SIDNEY 859 PM MST FRI NOV 30 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 2 AM TO 11 AM MST SATURDAY. AREAS OF FREEZING DRIZZLE OR LIGHT FREEZING RAIN WILL DEVELOP SHORTLY AFTER MIDNIGHT AND WILL CONTINUE THROUGH SATURDAY MORNING THIS FREEZING PRECIPITATION WILL MIX WITH SLEET OR LIGHT SNOW AT TIMES OVERNIGHT AS WELL. NO SIGNIFICANT ICING IS EXPECTED AT THIS TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HAHN
000 WWUS45 KCYS 011111 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 411 AM MST SAT DEC 1 2007 ...A WEATHER DISTURBANCE WILL BRING WINTRY WEATHER TO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE MUCH OF TODAY. .A STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY AND TONIGHT. SNOW WILL FALL ACROSS MUCH OF WYOMING AND NEBRASKA THROUGH THIS EVENING. A WINTRY MIX CAN BE EXPECTED SOUTHEAST OF A LINE FROM LARAMIE TO CHADRON. WYZ063-012115- /O.EXT.KCYS.WS.W.0006.000000T0000Z-071202T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 411 AM MST SAT DEC 1 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE FOR MUCH OF THE DAY AND THROUGH THIS EVENING. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ001>003-WYZ059-060-067-068-012115- /O.EXT.KCYS.SN.Y.0012.000000T0000Z-071202T0600Z/ SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-PLATTE-GOSHEN- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... DOUGLAS...GLENROCK...LUSK...WHEATLAND...GUERNSEY...TORRINGTON 411 AM MST SAT DEC 1 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE THROUGH SATURDAY EVENING BEFORE TAPERING OFF. BY LATE SATURDAY EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 7 INCHES WILL OCCUR. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ064>066-012115- /O.EXT.KCYS.SN.Y.0012.000000T0000Z-071202T0600Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD... HORSE CREEK 411 AM MST SAT DEC 1 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE THROUGH THIS EVENING BEFORE TAPERING OFF. BY THIS EVENING...SNOWFALL ACCUMULATIONS OF 4 TO 10 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ061-062-012115- /O.EXT.KCYS.SN.Y.0012.000000T0000Z-071202T0600Z/ SOUTHWEST CARBON-NORTH CARBON- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW 411 AM MST SAT DEC 1 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE INTO THIS EVENING BEFORE TAPERING OFF. BY LATE THIS EVENING...SNOWFALL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ019>021-054-055-011800- /O.CON.KCYS.WW.Y.0002.000000T0000Z-071201T1800Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 411 AM MST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. AREAS OF FREEZING DRIZZLE OR LIGHT FREEZING RAIN WILL CONTINUE THROUGH THIS MORNING. THIS FREEZING PRECIPITATION WILL MIX WITH SLEET OR LIGHT SNOW AT TIMES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ069-070-011800- /O.CON.KCYS.WW.Y.0002.000000T0000Z-071201T1800Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 411 AM MST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. AREAS OF SNOW WILL MIX WITH LIGHT FREEZING RAIN AND WILL CONTINUE THROUGH THIS MORNING BEFORE TRANSITIONING COMPLETELY TO SNOW BY EARLY AFTERNOON. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RUBIN
000 WWUS45 KCYS 011835 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1135 AM MST SAT DEC 1 2007 ...A WEATHER DISTURBANCE WILL BRING WINTRY WEATHER TO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE MUCH OF TODAY. .A STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY AND TONIGHT. SNOW WILL FALL ACROSS MUCH OF WYOMING AND NEBRASKA THROUGH THIS EVENING. A WINTRY MIX CAN BE EXPECTED SOUTHEAST OF A LINE FROM LARAMIE TO CHADRON. NEZ001>003-WYZ065>068-011945- /O.CAN.KCYS.SN.Y.0012.000000T0000Z-071202T0600Z/ SIOUX-DAWES-BOX BUTTE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY... TORRINGTON 1135 AM MST SAT DEC 1 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW ADVISORY. PRECIPITATION HAS DECREASED SIGNIFICANTLY LATE THIS MORNING AND ONLY SCATTERED SNOW SHOWERS ARE EXPECTED INTO THIS AFTERNOON WITH LITTLE ADDITIONAL ACCUMULATIONS. $$ WYZ063-020600- /O.CON.KCYS.WS.W.0006.000000T0000Z-071202T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 1135 AM MST SAT DEC 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE INTO THIS EVENING BEFORE TAPERING OFF. TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ059>062-064-020000- /O.EXT.KCYS.SN.Y.0012.000000T0000Z-071202T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...GARRETT 1135 AM MST SAT DEC 1 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE INTO THIS AFTERNOON BUT WILL BE TAPERING OFF. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED... MAINLY ACROSS CARBON...NIOBRARA AND SOUTHERN CONVERSE COUNTIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KCYS 012209 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MST SAT DEC 1 2007 ...SIGNIFICANT SNOW WILL PERSIST OVER THE MOUNTAINS...BUT IMPROVING CONDITIONS ELSEWHERE... WYZ059>062-064-012315- /O.CAN.KCYS.SN.Y.0012.000000T0000Z-071202T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...GARRETT 309 PM MST SAT DEC 1 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW ADVISORY. SCATTERED SNOW SHOWERS WILL CONTINUE INTO THIS EVENING BUT ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. $$ WYZ063-020600- /O.CON.KCYS.WS.W.0006.000000T0000Z-071202T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 309 PM MST SAT DEC 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE INTO THIS EVENING BEFORE TAPERING OFF LATER TONIGHT. TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ EMANUEL
000 WWUS45 KCYS 020547 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1047 PM MST SAT DEC 1 2007 WYZ063-020700- /O.EXP.KCYS.WS.W.0006.000000T0000Z-071202T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 1047 PM MST SAT DEC 1 2007 ...WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING... THE WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING. SIGNIFICANT ACCUMULATING SNOW HAS COME TO AN END ACROSS THE SNOWY AND SIERRA MADRE MOUNTAIN RANGE...THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM MST. SOME LIGHT SNOW WILL CONTINUE OVERNIGHT...BUT ADDITIONAL ACCUMULATIONS WILL REMAIN LIGHT. $$ HAHN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 1:38 PM MST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 30, 1:38 PM MST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
138 PM MST FRI NOV 30 2007
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
QUITE A COMPLICATED FCST WRT UPPER SYSTEM THAT WILL BE MOVING ACROSS
THE REGION OVER THE NEXT 36 HOURS. MOIST SW FLOW PRESENT OVER THE
CWA NOW WITH ECHOS ON RADAR BECOMING MORE PERSISTANT OVER THE SRN
MTNS. WITH PLENTY OF MOISTURE STILL TO COME WILL UPGRADE WINTER
STORM WATCH TO WARNING FOR THE SNOWY/SIERRA MADRE RANGES FOR TONIGHT
THROUGH MOST OF SATURDAY AS AMOUNTS AROUND A FOOT QUITE LIKELY THERE
BEFORE TAPERING OFF SATURDAY EVENING. SNOW SHOULD HOLD OFF OVER THE
REST OF SE WY UNTIL LATER TONIGHT WHEN MAIN SHOT OF VORT ENERGY WILL
APPROACH THE CWA AND LIFT INCREASES. DECENT BAND OF SNOW SHOULD LIFT
NORTH ACROSS THE CWA SAT MORNING WITH BEST SNOWFALL AMOUNTS APPEARING
TO TARGET WRN AND NRN PARTS MAINLY SAT MORNING INTO THE AFTN. WILL
ALSO HOIST A SNOW ADVY IN THESE AREAS FOR SAT. OTHER PROBLEM IS
LIKELYHOOD FOR SOME FREEZING PCPN TO FALL FOR A SHORT TIME LATER
TONIGHT INTO EARLY SAT ACROSS THE SE PART OF THE PANHANDLE AS
SOUNDINGS INDICATE SUFFICIENTLY WARM LAYER OVER SUBFREEZING SFC.
RATHER NARROW WINDOW OF OPPORTUNITY HERE SHOULD LIMIT AMOUNT OF ANY
ICING BUT ENOUGH THAT I WILL ISSUE WINTER WX ADVY FOR A COUPLE OF
COUNTIES. OVER THE NORTHERN PANHANDLE SOUNDINGS INDICATE CAA WILL
COOL LOWER LAYERS BELOW FREEZING BEFORE BULK OF PCPN ARRIVES SO
EXPECT LITTLE IF ANY FREEZING PCPN THERE AT THIS TIME. CONDITIONS
WILL IMPROVE SAT EVENING AS SFC LOW MOVES EAST AND UPPER TROF PASSES
ACROSS.
.LONG TERM...SUNDAY THROUGH FRIDAY...
FLURRIES OR LIGHT SNOW WILL LINGER OVER THE CWA SUNDAY MORNING BEFORE
THE SHORTWAVE TROUGH MOVES ONTO THE PLAINS AND THE SURFACE UPSLOPE
WEAKENS. WILL ALSO KEEP SOME LIGHT SNOW CONTINUING ALL DAY SUNDAY
OVER THE SNOWY RANGE DUE TO THE OROGRAPHIC WIND FLOW. MODELS ARE
THEN SIMILAR THROUGH TUESDAY WITH RISING HEIGHTS ALOFT OVER THE
ROCKIES AND A BROAD RIDGE ALOFT OVER MUCH OF THE WESTERN PART OF THE
NATION. DURING THE SAME TIME...A SURFACE LOW PRESSURE TROUGH WILL
DEVELOP OVER THE HIGH PLAINS. THOSE FEATURES WILL COMBINE TO PRODUCE
ABOVE NORMAL TEMPERATURES AND DRY AND WINDY WEATHER FOR THE CWA ON
MONDAY AND TUESDAY. MODELS DIFFER SOME FOR THE REMAINDER OF NEXT
WEEK BUT BOTH THE 12Z GFS AND 00Z CANADIAN ARE MORE SIMILAR NOW TO THE
00Z ECMWF. THE GENERAL CONSENSUS ON THOSE MODELS AND THE GFS
ENSEMBLE MEMBERS IS FOR SHORTWAVE TROUGHS TO MOVE ACROSS THE CENTRAL
ROCKIES IN THE NORTHWEST FLOW ALOFT WEDNESDAY NIGHT AND AGAIN FOR
NEXT FRIDAY. A COLD FRONT WILL ALSO BACK INTO AT LEAST THE EAST
PART OF THE CWA TUESDAY NIGHT AND WEDNESDAY MORNING. WILL PLACE
LOW POPS ALONG AND BEHIND THE FRONT ON WEDNESDAY AS WELL AS COOL
TEMPERATURES. THE BOUNDARY LAYER UPSLOPE WIND FLOW PERSISTS THROUGH
NEXT FRIDAY AND IS REINFORCED BY CYCLOGENESIS WEDNESDAY NIGHT AND
FRIDAY OVER COLORADO IN RESPONSE TO THE SHORTWAVE TROUGHS. HAVE
INCREASED POPS AND CLOUDS SOME FOR THOSE PERIODS. THE 12Z GFS AND
00Z ECMWF INDICATE ACCUMULATIONS OF SNOW WEDNESDAY NIGHT AND AGAIN ON
FRIDAY.
&&
.AVIATION...MOSTLY VFR CONDS EARLY THIS EVENING WILL DETERIORATE TO
WIDESPREAD MVFR/IFR CONDS LATER TONIGHT DUE TO LOW CIGS AND PCPN AS
SFC UPSLOPE FLOW INCREASES AND UPPER TROF APPROACHES FROM THE SW.
SOME FREEZING PCPN EXPECTED PRIMARILY OVER THE SRN NEB PANHANDLE
LATER TONIGHT INTO SAT MORNING. SOME IMPVMNT OVER SRN SECTIONS SAT
AFTN BUT MVFR/IFR CONDS STILL EXPECTED ACROSS THE NORTH DUE TO LOW
CIGS AND PCPN.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WRNG FROM 7 PM FRIDAY TO 5 PM SATURDAY FOR WYZ063.
SNOW ADVY 5 AM TIL 5 PM SAT WYZ059>062..064..066..067.
NE...WINTER WX ADVY 3 AM TIL 9 AM SAT NEZ021-NEZ055
&&
EMANUEL/WEILANDHazardous weather outlook, Nov 30, 2:15 PM MST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MST FRI NOV 30 2007 NEZ001>003-019-020-054-WYZ065-068>070-012115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-KIMBALL-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 215 PM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW WILL DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING TONIGHT. TRAVEL WILL BECOME HAZARDOUS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SNOW WILL CONTINUE FOR SATURDAY WITH TOTAL SNOWFALL OF 2 TO 4 INCHES. TRAVEL WILL BE HAZARDOUS WITH SLICK ROADS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ021-055-012115- MORRILL-CHEYENNE- 215 PM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT FREEZING RAIN AND SNOW WILL DEVELOP OVER MORRILL AND CHEYENNE COUNTIES AFTER MIDNIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT DURING THATT IME. TRAVEL WILL BECOME HAZARDOUS WITH SLICK ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE LIGHT FREEZING RAIN AND SNOW WILL CONTINUE OVER MORRILL AND CHEYENNE COUNTIES THROUGH SATURDAY MORNING. THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS DURING THAT TIME WITH SLICK ROADS. TOTAL SNOWFALL WILL BE 1 TO 2 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-012115- SNOWY RANGE- 215 PM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW...HEAVY AT TIMES...WILL AFFECT THE SNOWY RANGE TONIGHT. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS. A WINTER STORM WARNING IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW...HEAVY AT TIMES...WILL CONTINUE OVER THE SNOWY RANGE THROUGH SATURDAY. TRAVEL WILL BE HAZARDOUS WITH SLICK ROADS. A WINTER STORM WARNING WILL REMAIN IN EFFECT FOR SATURDAY. A TOTAL OF 8 TO 14 INCHES OF SNOW WILL ACCUMLATE BY LATE AFTERNOON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>062-064-066-067-012115- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- 215 PM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW WILL DEVELOP OVER MUCH OF SOUTH CENTRAL AND EAST CENTRAL WYOMING TONIGHT. TRAVEL WILL BECOME HAZARDOUS AFTER MIDNIGHT WITH SLICK AND SNOWPACKED ROADS. A SNOW ADVISORY IS IN EFFECT STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE OVER THIS AREA THROUGH SATURDAY. TRAVEL WILL REMAIN HAZARDOUS WITH SLICK AND SNOWPACKED ROADS. THE SNOW ADVISORY IS IN EFFECT THROUGH SATURDAY. A TOTAL OF 3 TO 6 INCHES OF SNOW WILL FALL BY LATE SATURDAY AFTERNON...WITH 5 TO 8 INCHES OVER THE SNOWY RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:58 AM MST | Winter Storm Watch | CYS | 11 hr | |
| Nov 30, 3:00 PM MST | Snow Advisory | CYS | Crook, Weston | 24 hr |
| Nov 30, 3:00 PM MST | Winter Weather Advisory | CYS | 20 hr |
Nearby
Winter Storm Warnings in Wyoming, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.